# SDR DXTA2024120501378

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 6,452 hours, 4,150 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN L AMBER CAS MESSAGE ILLUMINATED IN FLIGHT CLIMBING THROUGH 15,000FT.   ADJUSTED PROX SWITCH RIGGING OF LH AFT LOWER NOSE DOOR. REF. CE-680A AMM 52-70-00.
